MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ¿-CROSSLAPS/SERUM; COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE

ROCHE DIAGNOSTICS ELECSYS ¿-CROSSLAPS/SERUM; COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE
Catalog Number 09005781190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys -crosslaps/serum immunoassay results for multiple patient samples on a cobas e 801 analytical unit.The customer provided an example of discrepant results for 4 patient samples.On (b)(6) 2023, patient 1 had an initial -crosslaps result of 70.4 pg/ml.The repeat result was 521 pg/ml.On (b)(6) 2023, patient 2 had an initial -crosslaps result of 63.3 pg/ml.The repeat result was 529 pg/ml.On (b)(6) 2023, patient 3 had an initial -crosslaps result of 60.6 pg/ml.The repeat result was 548 pg/ml.On (b)(6) 2023, patient 4 had an initial -crosslaps result of 60.1 pg/ml.The repeat result was 624 pg/ml.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on (b)(6) 2023 with acceptable results.Qc data was acceptable.Multiple sample alarms were observed during a review of the customer's alarm trace data.The field service engineer (fse) visited the customer site on (b)(6) 2023 and checked multiple parts of the instrument.The fse adjusted the sample probe alignment.The fse noted milky growth in the syringes.The investigation is ongoing.H3 other text : na.
 
Additional Manufacturer Narrative
Bubbles and foam were observed in the patient samples.The customer has since implemented a new centrifugation step after defrosting patient samples.Foam on samples may lead to low results for this assay.The root cause of the event was found to be consistent with pre-analytical sample handling issues.No product problem was identified.

Brand Name
ELECSYS ¿-CROSSLAPS/SERUM
Common Device Name
COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17129878
Report Number1823260-2023-01962
Device Sequence Number15284457
Product Code JMM
UDI-Device Identifier07613336171561
UDI-Public07613336171561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number09005781190
Device Lot Number64789101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown